How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

i drink amoxilin for 3 day for my sourthog but this medicen

Customer Question

i drink amoxilin for 3 day for my sourthog but this medicen was prescrive for my wife. I notice that start getting rushes in my feet they got so big they look like elephante feets is this because of this drug or their is another reason why my feets got like this it was a terrible rush and inch.
Submitted: 6 years ago.
Category: Health
Expert:  CamilleRN replied 6 years ago.
Hi and thank you for your question. This can certainly be an allergic reaction to pennicillin. Please Do not take any more of it. If not contraindicated, you can go to the drug store and buy some benadryl and take it according to package instructions. If this condition continues to persist contact your Physician. I hope this helps you, if so, please click accept. Thank you and I wish you the best! :-)